Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1990"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Visualizza per: Titolo | Autori | Tipo di pubblicazione | Citazioni WoS | Citazioni Scopus | Lista unica
Numero di pubblicazioni : 28.

Articolo di rivista Joseph D.D., Preziosi L. (1990)
Addendum to Heat waves. In: REVIEWS OF MODERN PHYSICS, vol. 62, pp. 375-392. - ISSN 0034-6861
Scopus: 442

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Asymptotic behaviour of quasi-linear problems with Neumann boundary conditions on perforated domains. In: APPLICABLE ANALYSIS, vol. 36, pp. 65-87. - ISSN 0003-6811

Articolo di rivista Chiado' Piat V. (1990)
Convergence of minima for non equicoercive functionals and related problems. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 157, pp. 251-283. - ISSN 0373-3114
Scopus: 2

Articolo di rivista Criscuolo G.; Mastroianni G.; Monegato G. (1990)
Convergence properties of a class of product formulas for weakly singular integral equations. In: MATHEMATICS OF COMPUTATION, vol. 55, pp. 213-230. - ISSN 0025-5718
Web of Science: 20

Articolo di rivista Cumino C.; Tedeschi G (1990)
Degenerate (r-2)-dimensional subvarieties through the generic hyperplane section of a reduced irreducible complex curve in P^r. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 419-431. - ISSN 0025-2611
Web of Science: 0 - Scopus: 0

Articolo di rivista A. Tabacco, M. Vignati (1990)
Equivalent interpolation methods for families of quasi Banach latticesof functions. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 4, pp. 1-11. - ISSN 0392-4041

Articolo di rivista Chiado' Piat V.; Dal Maso G; Defranceschi A (1990)
G-convergence of monotone operators. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 7, pp. 123-160. - ISSN 0294-1449

Articolo di rivista Camporesi R. (1990)
Harmonic analysis and propagators on homogeneous spaces. In: PHYSICS REPORTS, vol. 196, pp. 1-134. - ISSN 0370-1573
Web of Science: 206 - Scopus: 206

Articolo di rivista Musso E. (1990)
Homogeneous pseudo-Hermitian Riemannian manifolds of Einstein type. In: AMERICAN JOURNAL OF MATHEMATICS, vol. 113, pp. 219-241. - ISSN 0002-9327

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of monotone operators. In: NONLINEAR ANALYSIS, vol. 14, pp. 717-732. - ISSN 0362-546X
Scopus: 40

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of quasi-linear equations with natural growth terms. In: MANUSCRIPTA MATHEMATICA, vol. 68, pp. 229-247. - ISSN 0025-2611
Scopus: 4

Articolo di rivista B. Bona; P. Brandimarte; C. Greco; G. Menga (1990)
Hybrid hierarchical scheduling and control systems in manufacturing. In: IEEE TRANSACTIONS ON ROBOTICS AND AUTOMATION, vol. 6 n. 6, pp. 673-686. - ISSN 1042-296X [Disponibilità ristretta]
Web of Science: 18 - Scopus: 24
[img]

Articolo di rivista Mazzi L. (1990)
INVARIANT MEASURES FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 2, pp. 211-223. - ISSN 0373-1243

Articolo di rivista Camporesi R.; Arlen Anderson (1990)
Intertwining operators for solving differential equations with applications to symmetric spaces. In: COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 130, pp. 61-82. - ISSN 0010-3616
Web of Science: 25 - Scopus: 23

Libro Boieri P. (1990)
LABORATORIO DI MATEMATICA. UN ITINERARIO ATTRAVERSO LA GEOMETRIA ANALITICA E L'ANALISI CON MICROCALC. LOESCHER, TORINO, pp. 1-316. ISBN 9788820100018

Articolo di rivista Cumino C.; Manaresi M; Greco S (1990)
Linear systems on weakly normal varieties (in positive characteristic). In: JOURNAL OF ALGEBRA, vol. 128, pp. 488-496. - ISSN 0021-8693
Web of Science: 0 - Scopus: 2

Articolo di rivista Monegato G.; Lepora P. (1990)
On the numerical resolution of the generalized airfoil equation with Possio kernel. In: NUMERISCHE MATHEMATIK, vol. 56, pp. 775-787. - ISSN 0029-599X
Web of Science: 4 - Scopus: 5

Articolo di rivista Monegato G.; Proessdorf S. (1990)
On the numerical treatment of an integral equation arising from a cruciform crack problem. In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 12, pp. 489-502. - ISSN 0170-4214
Web of Science: 9 - Scopus: 7

Articolo di rivista Caire L. (1990)
Plane curves as projections of non singular spaces curves. In: MANUSCRIPTA MATHEMATICA, vol. 67, pp. 433-450. - ISSN 0025-2611
Scopus: 3

Articolo di rivista Gatto L.; Francaviglia M; Ferraris M (1990)
Principal Connection from G-Invariant Linear Connections,. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 4-B, pp. 905-926. - ISSN 0392-4041 [Disponibilità ristretta]
Web of Science: 0
[img]

Articolo in atti di convegno Arina R.; C. Canuto (1990)
Self-Adaptive Domain Decomposition Via the chi-Formulation. In: 8th France-USSR-Italy Joint Symposium of Computational athematics and Applicatio, April 90.

Articolo in atti di convegno Bona B.; Brandimarte P.; Greco C. (1990)
Some experiences in the application of AI in manufacturing and control. In: 5th Int. Conf. on Artificial Intelligence in Engineering, Boston (USA), Jul. 1990.
Web of Science: 0

Articolo di rivista A. Tabacco (1990)
Some techniques for the characterization of intermediate spaces. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 3, pp. 323-341. - ISSN 0391-173X

Articolo di rivista Preziosi L.; Rosso F. (1990)
Stability of a viscous liquid between sliding pipes. In: PHYSICS OF FLUIDS. A, FLUID DYNAMICS, vol. 2 n. 7, pp. 1158-1162. - ISSN 0899-8213
Web of Science: 6 - Scopus: 5

Articolo in atti di convegno Arina R.; C. Canuto (1990)
The Viscous-Inviscid Coupling Via a Self-Adaptive Domain Decomposition Technique. In: 12th International Conference on Numerical Methods in Fluid Dynamics, July 1990. pp. 162-166

Articolo in atti di convegno Arina R.; C. Canuto (1990)
The Viscous-Inviscid Coupling Via a Self-Adaptive Zonal Approach. In: X Congresso Nazionale AIMETA, 2-5 Ottobre 1990. pp. 735-738

Articolo di rivista Musso E. (1990)
Willmore Surfaces in four sphere. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 8, pp. 21-41. - ISSN 0232-704X
Scopus: 10

Articolo di rivista Gatto L. (1990)
An introduction to hypersymplectic vector spaces. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 124, pp. 235-247. - ISSN 0001-4419

Questa lista è stata generata il Fri Feb 16 22:56:29 2018 CET.